# SDR HALA2010091400441

- Difficulty date: September 14, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 656
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOOR STRUCTURE UNDER INTERCOSTAL AT STA. 656+66 LBL 20.  REPAIRED BY REPLACEMENT OF FLOOR STRUCTURE, IAW SRM 53-10-51.
